# SDR HNAA2012030200642

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINGERNAIL OF LT NACELLE, AFT SKINS ON BOTH SIDE HAS SURFACE CORROSION.  BLENDED CORROSION ON BOTH SIDES OF LT NACELLE TO WITHIN LIMITS IAW SRM 54-00-16.
